07-17-2005, 06:46 PM #1
ive been having sensitivity in the nips for a couple weeks, but nothing else. so today, im going to start my nolva. up untill about 2 weeks ago, i didnt have any gyno symptoms so i didnt take nolva. so now im taking nolva. and i guess tommorow ill bump it up to 80mg for a couple days then tapper it off to 20mg untill it goes away.
what do you think about that?
07-17-2005, 11:04 PM #2
bump, i think what im doing is right, i just want to make sure.
07-17-2005, 11:05 PM #3
Sounds fine. Watch out for occular toxicity issues while running nolva that high, if you notice blurry vision, similar to the effects of clomid, then you need to lower the dose. Good luck.
07-18-2005, 02:28 AM #4Associate Member
- Join Date
- May 2005
i agree as long as u feel good at that dose its ok if u get messed up lower it to 60 or so
07-18-2005, 04:00 AM #5
Good idea bro. What are you running and what dose?
07-18-2005, 12:04 PM #6
If you notice no sides from the nolva, wait a week before you start to taper back down. If gyno continues to worsen, don't reduce, but get on some letro, 2.5 mg/ED. If you taper off too quickly you will just make it worse.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)